# SDR R61A201704030265

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000428
- Aircraft time: 6,112 hours, 4,366 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR OPEN DISPLAYED EICAS MESSAGE IN FLIGHT.  TWO DOOR INDICATORS SHOWING GREEN, ONE NOT. PRESSURIZATION NORMAL.
